Book:Journal/Archive for Mathematical Logic

From ProofWiki
Jump to navigation Jump to search

Archive for Mathematical Logic

(Arch. Math. Logic)

Publisher: Springer Science+Business Media


Started publication: $1950$

Featured Articles

1950 -- 1987: Archiv für Mathematische Logik und Grundlagenforschung

1988 -- current: Archive for Mathematical Logic

  • 2005: Richard E. HodelRestricted versions of the Tukey-Teichmuller Theorem that are equivalent to the Boolean prime ideal theorem (Arch. Math. Logic Vol. 44: pp. 459 – 472)